# SDR 99ZZZX1193

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10419
- Make and model: Cessna T210L
- Aircraft serial: T21061484
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 98600581
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FLAP FOLLOW-UP CABLE IS INSTALLED IN AIRCRAFT, IT HAS AN INTERNAL BIND WHICH CAUSES THE BELLCRANK IN THE LEFT WING TO 'JERK' AS THE MOTION OF THE BELLCRANK OVERCOMES THE BINDING OF THE CABLE.  THIS 'JERKING' CAUSES THE RIB TO WHICH THE BELLCRANK IS ATTACHED TO 'OIL CAN' A CONSIDERABLE AMOUNT.  THE FLAP INDICATOR ALSO 'JERKS' AND CAUSES AN AUDIBLE POPPING SOUND.  THE CABLE WORKS SMOOTH ON THE BENCH.  IF A 90 DEGREE BEND IS PUT ON THE CABLE (LESS THAN WHAT IT WOULD BE INSTALLED) THE CABLE BINDS.  A CESSNA TECH REP DID NOT HAVE A SOLUTION OTHER THAN TO 'TRY A DIFFERENT CABLE'.  THREE ADDITIONAL NEW CABLES WERE TRIED WITH THE SAME RESULTS.
